# SDR IPXA3M79052

- Difficulty date: June 14, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 57,885 hours, 10,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: R3 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, R-3 FWD LOWER DOOR JAMB CRACKED.  REPAIRED R-3 FWD LOWER DOOR JAMB REF SRM 53-40-15, REPAIR 3, FIG 201.
